- An asymptotic Reissner–Mindlin plate model doi link

Auteur(s): Licht C., Weller T.

(Article) Publié: Comptes Rendus Mécanique, vol. 346 p.432 - 438 (2018)

Ref HAL: hal-01787527_v1
DOI: 10.1016/j.crme.2018.04.014
Exporter : BibTex | endNote

A mathematical study via variational convergence of a periodic distribution of classical linearly elastic thin plates softly abutted together shows that it is not necessary to use a different continuum model nor to make constitutive symmetry hypothesis as starting points to deduce the Reissner–Mindlin plate model.

fichier pdf